# SDR IPXA10561095

- Difficulty date: July 5, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, L/W INBD MAIN FLAP UPPER SURFACE HAS DISBONDED DENTED 61" OTBD OF INBD END 3.5" FWD OF T/E.  REPAIRED IAW SRM 51-70-06-0G, SRM 57-53-01-1A-1 FL (A) AND (D) SRM 57-3-01-2R-1, FIG 201, TABLE III, SRM 57-53-01-01 FIG 1, NDI REVEALED NO DISBONDS NOTED.
